# SDR DALA2025010600105

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 116,654 hours, 17,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 198 1L EXIT AND SEAT LIGHTS 123 A EPATH LIGHTS INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHTS BATTERY PACK M9008 PER B767 AMM 33 51 OPS CK GOOD. (6636496)
